# SDR A6WA201311264421

- Difficulty date: November 26, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 26,811 hours, 25,754 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON LT WALL SEAT TRACK AT FS 424.  BLENDED CORROSION FOUND TO BE WITHIN LIMITS WITH MATERIAL LOSS OF .014 MAX ALLOWED IS .020 IAW CRJ 200 SRM 53-21-49.
